# SDR RYNA201204240019

- Difficulty date: April 24, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- Aircraft time: 54,716 hours, 34,594 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982103
- Part serial: 1431
- Condition: Low Pressure
- Location: R1 Door
- Part time: 547,196 hours, 34,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE NEEDLE OUT OF GREEN BAND.  REPLACED R1 DOOR SLIDE IAW AMM 25-62-00.
